Doctor insights on:
What Is An Overdose Of Dayquil
It depends: Diphenhydramine was a major cause of seizures reported to a poison center. At a dose of 7.5mg/Kg (a total dose of 500 mg [20 OTC tablets] for a 150 pound person) many p0eople will develop severe reactions. In doses over 1g (40 tablets) the drug may be lethal. ...Read moreSee 1 more doctor answer
Cannot be self-treat: Need to call local poison control center or go to er. ...Read more
Delsym overdose: Delsym (dextromethorphan) is a cough medicine. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: http://www.webmd.com/drugs/2/drug-13570/delsym-oral/details ...Read more
Antidote: Overdose from lortab is to be taken seriously. There are liver toxicity issues and the opioid overdose issues. You must seek immediate medical care. Both components may cause death. The best is not to overdose . Alway use medication as directed by your md. Make no changes unless approved by your md. ...Read moreSee 1 more doctor answer
Sudafed overdose: Sudafed overdose can cause seizures, hallucinations, high blood pressure, rapid breathing, irregular heartbeat, difficulty in breathing and restlessness.Maximum recommended dose for adults over 24 hours is 240 mgm. Only tests done are ekg, CBC and metabolic panel and urine analysis.But diagnosis is made by history of ingestion and physical exam. Labs help in treatment planning, IV fluids and supportive. ...Read more
Depends: There are many types of antidepressants. Tricyclics cause tachycardia, shaking, seizures, coma, death. Serotonin inhibitors ie fluoxetine causes few problem including lethargy , but can cause hallucinations, GI symptoms. Overdoses are a serious clue to severe depression and thoughts of suicide and are reasons to strongly advise immediate hospitalization. There are few antidotes. ...Read moreSee 1 more doctor answer
Overdose paracatamol: Paracetamol is toxic to the liver in high doses and if you take overdose of paracetamol it can cause liver failure and can be fatal it is known by name of acetamophen/tylenol in us it is the most common cause of liver failure in us/uk. May have no symptomsfor24 hours and than signs of liver failure develop, include low blood sugar, low blood ph, and hepatic coma and some will resolve/others end death. ...Read more
Dimetapp oversoe: Careful observation in the ed of a hospital is recommended. Call poison control center - 1-800-222-1222 if necessary. Dimetapp contains an antihistamine and decongestants. Oding on it can cause marked either drowsiness or sleeplessness, irritability, dryness of the mouth, elevated blood pressure, headache, etc. ...Read more
Supportive care: Gastric lavage with activated charcoal is useful and safe only for intubated patients, as charcoal aspiration is a risk. There are no antidotes, and dialysis is ineffective, so we simply support systems if they fail. Ie a breathing machine, drugs for cardiac arythmias, etc. ...Read more
Red as a beet: "red as a beet, dry as a bone, hot as a hare, blind as a bat, mad as a hatter, full as a flask". Cutaneous vasodilation to dissipate heat because of loss of sweat production. Pupillary dilation can manifest as blurry vision. Anxiety, agitation confusion, bizarre behavior. Urinary retention. 600 causes. Can include antihistamines, tricyclic antidepressants, sleep aids, cold meds, some plants. ...Read more
Observation: The major consequence is sedation so observation in a safe place - in bed at home or in the er - is almost always adequate. Irregular heart beat is extremely rare. If massive overdose is suspected - say a small child swallows 10 or more 10 mg tablets - vomiting may be induced with syrup of ipecac. ...Read more
Could you tell me what are side effects of an overdose of seroquel (quetiapine) and how much is considered an overdose ?
Seroquel (quetiapine) OD: Seroquel (quetiapine) has a wide range of doses from as little as 25mg to over 1000mg that can be used safely. Some people are very sensitive and may od on doses that others need. It is a very potent anticholinergic med, & excess use may result in dry mouth, constipation, and irregular heart beats. An overdose is dependent upon the diagnosis it is used for. It is approved for up to 800mg. ...Read more
- Talk to a doctor live online for free
- What does dayquil have in it?
- What is an overdose of acetaminophen?
- What are the signs of tylenol overdose?
- Ask a doctor a question free online
- What are the effects of overdosing on ibuprofen?
- What are the symptoms of an insulin overdose?
- What are the symptoms of acetaminophen overdose?
- What are the symptoms of warfarin overdose?
- Talk to a pharmacologist online for free